Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Critical points of rational functions with self-inversive polynomial factors


Authors: F. F. Bonsall and Morris Marden
Journal: Proc. Amer. Math. Soc. 5 (1954), 111-114
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060016-6
MathSciNet review: 0060016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall and Morris Marden, Zeros of self-inversive polynomials, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 471-475. MR 0047828 (13:938f)
  • [2] A. Cohn, Ueber die Anzahl der Wurzeln einer algebraischen Gleichung in einem Kreise, Math. Zeit. vol. 14 (1922) pp. 110-148. MR 1544543
  • [3] M. Marden, The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys, vol. 3, American Mathematical Society, 1949. MR 0031114 (11:101i)
  • [4] J. L. Walsh, Location of the critical points, Amer. Math. Soc. Colloquium Publications, vol. 34, 1950. MR 0037350 (12:249d)
  • [5] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 1, Leipzig 1930.
  • [6] G. Ancochea, Zeros of self-inversive polynomials, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 900-902. MR 0058748 (15:419a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060016-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society